# SDR SWAA2025051968500

- Difficulty date: May 8, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 59,626 hours, 38,699 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. I/B MAIN FLAP T/E WEDGE DELAMINATED.<[01] VERIFIED ACTION ITEMS.;[02] ALL ACTIONS FOR REMOVAL AND INSTALLATION COMPLETED;[03] VERIFIED ACTION ITEMS.
